# SDR ASOA2016011114376

- Difficulty date: January 11, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 3149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON CROSSBEAM AT FS 3149.00 BETWEEN RBL 27 AND THE SIDE WALL SILL ALSO ON FASTENERS ON TOP OF THE BEAM.  REMOVED CORROSION AT DISCREPANT LOCATION IAW SRM 51-21-15, 53-21-15.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-00.  SUPPORT ANGLE CORRODED BEYOND LIMITS AND NEEDS TO BE REPLACED IAW SRM 53-21-15.  SERVICABLE SUPPORT ANGLE INSTALLED IAW SRM 53-21-15.  RECIEVED AND COMPLIED WITH EC/TC EA 25-2016-017, DATED 2016-01-18.
